Acne Free Side Effects

Save

Acne is an embarrassing skin condition that is characterized by the appearance of inflamed pustules and cysts on the face, neck, back or chest. One treatment used for eliminating acne is called AcneFree, which consists of an exfoliating cleanser, an astringent toner and a medicated lotion. While AcneFree can clear acne quickly, the system can also cause a few unwanted side effects.

Redness

Redness can appear anywhere that AcneFree products come in contact with the skin. The redness can first appear as a slight discoloration that can be distinguished from the rest of the facial skin by a demarcation line around the neck. The more AcneFree products are used, and the greater the frequency of use, can determine how red the skin can become. If severe redness occurs, the AcneFree products should be reduced or discontinued.

Dryness

The skin can become dried out when it comes in contact with chemicals, including those in AcneFree products. Dryness can cause the skin to feel tight and uncomfortable, and to feel like a mask if the dryness is severe. Using a daily oil-free moisturizer can combat dryness on the skin. If the dryness does not subside after the moisturizer is used, seek the advice of a dermatologist.

Itching

Irritation on the skin caused by topicals such as toners and creams can cause a skin rash that can result in moderate to severe itchiness. One ingredient in AcneFree products is benzoyl peroxide, which can cause itching on the skin if you have a sensitivity to the ingredient. Severe itching is an indication that there is an allergy, and the products should not be used any further.

Peeling

A more severe reaction to AcneFree products is peeling of the skin. When AcneFree products are used regularly, it can cause the skin to slough off dead skin cells too rapidly, resulting in flaking and peeling. This can be reduced or eliminated by regularly using an oil-free moisturizer.

Burning

Many people who use benzoyl peroxide products, as in the AcneFree product line, can experience a burning sensation on the skin. Mild burning on the skin is commonly felt when starting any medicated acne product, but when the burning is severe or lasts for a long time, the products should be discontinued. Any chemical burn on the skin should be looked at by a doctor or a dermatologist.

Related Searches

References

Promoted By Zergnet

Comments

You May Also Like

Related Searches

Check It Out

This Is the Beauty Routine of an Ex-Pat in China

M
Is DIY in your DNA? Become part of our maker community.
Submit Your Work!